An estimation of approximation of continuous functions by positive linear operators in weighted norm using the weighted modulus of continuity is established. Application of the main result to the known Gadjiyev-Ibragimov operators is given.
Positive linear operators, weighted spaces, weighted modulus of continuity, Korovkin type theorems, Gadjiev-Ibragimov operators
"On the order of weighted approximation by positive linear operators,"
Turkish Journal of Mathematics: Vol. 36:
1, Article 10.
Available at: https://journals.tubitak.gov.tr/math/vol36/iss1/10